o dear

hi girlies, as u probly know, my AFs have been really odd since coming off the pill in jan, got another AF today image on CD12, it seems every 12 days im getting an AF!? altho i have just looked on nhs direct website and it does say the pill stops ur body from ovulating and can take up to 6 months to go back to normal, so im asuming om not OV yet image o well, so im out for this month im afraid, a bit down today, so i will post and then come back on tues, baby dust to u all xxxx

Posts

  • Ah *me* sorry to hear she's still playing you up! Maybe you should get yourself down the Dr's and see if they can help?! Sending you lots of PMA xxx
  • sorry hun, hope iy sorts it self out soon
  • sorry hun, hope iy sorts it self out soon
  • awww thanks girls, its just so annoying image its realy getting me down, so sorry to sound negative, yeah i think i will get myself down to GP, but i kind of know they will say its just the pill coming out of my system and to leave it until its been 6 months after coming off. i thought i would be one of those people that went back to normal strait away as im only 21, but i guess not image hoping to get my PMA back soon. (((hugs))) xxxx
  • sorry to hear you're having a tough time with the witch hun, hope it sorts itself out soon for you xx
Sign In or Register to comment.